# SDR GTIA2018120322986

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 27,327 hours, 12,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFT CABIN  TURNED OFF PACK 2 SMELL DISSIPATED-PERFORMED IDENT OF COS REF TSM 05-50-00-810-831-A  NO ODARS PRESENT AT THIS TIME  APU CHECKED REF AMM 29-00-00  ENG RUN W/ FLT CREW & OPS CHECKED REF AMM 71-00-00
